MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO NAVIGATED MIS JIG - A; NEUROLOGICAL STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-KALAMAZOO NAVIGATED MIS JIG - A; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number 6003-200-010
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that after a product demonstration event, a piece broke off from the device.No medical intervention and no adverse consequences were reported with this event.As this event occurred during a product demonstration, there was no patient involvement and no delay to a surgical procedure.
 
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.H3 other text: discarded by user.
 
Event or Problem Description

Brand Name
NAVIGATED MIS JIG - A
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key10705263
Report Number0001811755-2020-02746
Device Sequence Number2988615
Product Code HAW
UDI-Device Identifier04546540470348
UDI-Public04546540470348
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number6003-200-010
Device Catalogue Number6003-200-010
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/24/2020
Supplement Date Received by Manufacturer02/17/2021
Initial Report FDA Received Date10/20/2020
Supplement Report FDA Received Date02/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1